Alert archive / New York / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 28, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 6, 2005, 3:40 PM EDT for Dutchess County, Ulster County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2005, 3:40 PM EDT (19:40 UTC)
- Expired
- Jun 6, 2005, 4:46 PM EDT
- In force
- 66 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 86 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 9:30 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 6, 12:30 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 061941
SVRALY
NYC027-111-062045-
/O.NEW.KALY.SV.W.0028.050606T1940Z-050606T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ULSTER COUNTY IN EAST CENTRAL NEW YORK
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK
* UNTIL 445 PM EDT
* AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM SAUGERTIES TO BEACON...OR ALONG A LINE
EXTENDING FROM SAUGERTIES TO NEWBURGH...AND MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAPPINGERS FALLS...STAATSBURG... AND POUGHKEEPSIE BY 345 EDT
RED OAKS MILL...RED HOOK AND MYERS CORNER BY 350 PM EDT
PLEASANT VALLEY BY 355 PM EDT
HOPEWELL JUNCTION BY 400 PM EDT
STANFORDVILLE BY 405 PM EDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4145 7400 4153 7399 4158 7395 4158 7405
4161 7408 4210 7407 4216 7404 4216 7401
4218 7400 4213 7392 4208 7393 4200 7374
4198 7354 4205 7352 4205 7349 4204 7348
4152 7353 4149 7393 4144 7398
$$
WRS2 follow-up statements
000
WWUS51 KALY 062007
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
407 PM EDT MON JUN 6 2005
NYC027-111-062045-
/O.CON.KALY.SV.W.0028.000000T0000Z-050606T2045Z/
ULSTER NY-DUTCHESS NY-
407 PM EDT MON JUN 6 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM EDT FOR
DUTCHESS AND EASTERN ULSTER COUNTIES...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PINE PLAINS TO LITHGOW TO NORTH CLOVE TO
SHENANDOAH...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF
RHINEBECK TO 14 MILES EAST OF RHINEBECK TO 10 MILES NORTHWEST OF
PAWLING TO LAKE CARMEL...MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
COKERTOWN...UPPER RED HOOK...KERLEYS CORNERS AND TITUSVILLE BY 345
PM EDT
WICCOPEE...WASHINGTON HOLLOW...SWARTOUTVILLE AND SALT POINT BY 350
PM EDT
WILLOW BROOK AND SHUNPIKE BY 355 PM EDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4145 7400 4153 7399 4158 7395 4158 7405
4161 7408 4210 7407 4216 7404 4216 7401
4218 7400 4213 7392 4208 7393 4200 7374
4198 7354 4205 7352 4205 7349 4204 7348
4152 7353 4149 7393 4144 7398
$$
WRS000
WWUS51 KALY 062046
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT MON JUN 6 2005
NYC027-111-062056-
/O.EXP.KALY.SV.W.0028.000000T0000Z-050606T2045Z/
ULSTER NY-DUTCHESS NY-
446 PM EDT MON JUN 6 2005
...THE SEVERE THUNDERSTORM WARNING FOR DUTCHESS AND EASTERN ULSTER
COUNTIES EXPIRES AT 445 PM EDT...
THERE WERE NUMEROUS REPORTS OF DOWNED TREES IN THE TWO COUNTIES FROM
THE EARLIER STORMS.
&&
LAT...LON 4145 7400 4153 7399 4158 7395 4158 7405
4161 7408 4210 7407 4216 7404 4216 7401
4218 7400 4213 7392 4208 7393 4200 7374
4198 7354 4205 7352 4205 7349 4204 7348
4152 7353 4149 7393 4144 7398
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:40 PM EDT, 3 hours earlier.
Area forecast discussion, Jun 6, 12:40 PM EDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATES NATIONAL WEATHER SERVICE ALBANY NY 1240 PM EDT MON JUN 6 2005 .SHORT TERM (TODAY THROUGH TUESDAY)...TORNADO WATCH IN EFFECT. SEE PREVIOUS DISCUSSION CONCERNING SEVERE WEATHER TODAY. WILL UPDATE ZONES SHORTLY BASED ON NEW GRIDS. PACKAGE WILL BE REISSUED LATER. ON TUESDAY...STILL A QUESTION ON THUNDERSTORMS THREAT TUESDAY AFTERNOON WITH PASSAGE OF SECONDARY COLD FRONT AND ASSOCIATED VORT MAX. AHEAD OF FRONT MET MOS PUSHING TEMPERATURES TO OVER 90 IN THE HUDSON VALLEY. MAVS 5-10 DEG F LOWER. AIR HAS DRIED SOME BUT SOME MOISTURE REMAINS. KEY MAY BE WARM LAYER ABOUT 12 K FT AND ITS POTENTIAL TO CAP ACTIVITY. YESTERDAYS NAM HAD NO CAP. 00Z RUN DID ALTHOUGH IT WAS QUESTIONABLE WHETHER IT WAS STRONG ENOUGH TO PREVENT CONVECTION. LIFTING AN 84/63 SURFACE PARCEL IS ENOUGH TO CLEAR CAP AND PROVIDE DECENT INSTABILITY. GFS SOUNDINGS - A LITTLE COOLER AND A LITTLE MOISTER IN THE LOW LEVELS. WITH DEEP MIXED LAYER COULD MIX DOWN DRIER AIR LOWERING SFC/BOUNDARY LAYER DEWPOINTS AND REDUCING INSTABILITY. WILL CONTINUE LOW CHANCE POPS. 00Z GFS BOTH SUNDAY AND TODAY SHOWED STRONG CAP ALTHOUGH YESTERDAYS 12Z LOST IT. A CHANGE FROM YESTERDAY ON NAM FOR TUESDAY NIGHT AND WEDNESDAY AS IT BRINGS FRONT BACK TO THE NORTH WITH H8 +18C INTO SRN NEW YORK BY WEDNESDAY AFTERNOON. NAM LOOKS TO BE HAVING ITS USUAL MOISTURE ISSUE INFLATING LOW LEVEL MOISTURE. GFS RETURNING FRONT BUT DRY SO WILL LEAVE FORECAST AS IS FOR NOW. && .LONG TERM (THURSDAY THROUGH MONDAY)... HPC GUIDANCE FAIRLY CONSISTENT WITH EXTENDED FORECAST WE HAVE GOING. CHANCE OF SHOWERS AND THUNDERSTORM FRIDAY INTO THE WEEKEND AND EARLY NEXT WEEK. HIGH TRIES TO BUILD DOWN INTO THE NORTHEAST OVER THE WEEKEND AND MAY COOL THINGS A BIT SUNDAY. WILL KEEP IT DRY BASED ON LOWER HPC POPS THAT DAY AND DESIRE NOT TO HAVE 4 STRAIGHT DAYS OF PRECIP. && .AVIATION... DEVELOPING MVFR/IFR CONDITIONS IN TSRA/HZ. A FEW THUNDERSTORMS LATE TODAY MAY CONTAIN WIND GUSTS EXCEEDING 50 KNOTS AND LARGE HAIL. && && .HYDROLOGY...RIVERS...STREAMS AND RESERVOIRS ARE CONTINUING TO RUN BELOW NORMAL FOR EARLY JUNE. WEATHER THREAT FOR TODAY WILL BE THUNDERSTORMS. ANY THUNDERSTORMS THAT DO DEVELOP...HAVE THE POTENTIAL OF PRODUCING HEAVY DOWNPOURS. PRECIPITABLE WATER VALUES EXCEED 1.5 INCHES. SOME SIGNIFICANT WITHIN BANK RISES WILL BE POSSIBLE IN HEAVY DOWNPOURS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 6, 12:33 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1233 PM EDT MON JUN 6 2005 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-071100- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT- 1233 PM EDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. .DAY ONE... TORNADO WATCH 414 IN EFFECT UNTIL 600 PM. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS ARE POSSIBLE TUESDAY...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD. IN MASSACHUSETTS... BERKSHIRE. IN NEW YORK... ALBANY...COLUMBIA...DUTCHESS...GREENE... RENSSELAER...SCHENECTADY...ULSTER...HAMILTON... MONTGOMERY...FULTON...HERKIMER...SARATOGA... WARREN...WASHINGTON...SCHOHARIE. IN VERMONT... BENNINGTON...WINDHAM. OKEEFE
In the hours before
Local storm report, Jun 6, 2:38 PM EDT, 1 hour 2 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP A
0237PM MON JUN 06 2005
#1 0000001 000
AWLS WLSR QHQT QTRF APTS WAPT
00217 FILE 28 WELLSVILLE PD NY0022800 JUN 06-05
TO NATIONAL WEATHER SERVICE
COPY SEMO DUTY OFFICER
THUNDERSTORM/HIGH WIND REPORT
COUNTY(S) AFFECTED: ALLEGANY
LOCATION (INCLUDING TOWN AND NEAREST ROAD): VILLAGE AND TOWN OF WELLSVILLE
DATE AND TIME CONDITION STARTED: 1050 AM
EXTENT OF DAMAGE OR AREAS IN DANGER: MULTIPLE TREES DOWN, WALL COLLAPSE AT REAR
OF 3 STORY UNOCCUPIED COMMERICAL BUILDING, SPORTS DUG OUT ROOF BLOWN OFF
VENTILATION UNIT AT ELEMENTARY SCHOOL BLOWN OVER CREATING NATURAL GAS LEAK
FORCING TEMPORARY EVACUATION, NUMEROUS POWER LINES DOWN.
CHECK ONE:
HAIL SIZE REPORTED
( ) - NO HAIL REPORTED (X) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE) ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME) ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT) ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG) ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL) ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT) ( ) - 4.50 (SOFTBALL)
NUMBER KILLED: O NUMBER INJURED: 0
CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO: (X) - TREES
( ) - POWER/TELCO POLES ( ) - POWER/TELCO LINES
( ) - COMM. BUILDINGS ( ) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS ( ) - CROPS
NUMBER KILLED: 0 NUMBER INJURED: O
CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE ( ) - CROPS
(X) - SMALL TREES/SHRUBS (X) - LARGE TREES
(X) - COMM. BUILDINGS (X) - PRIVATE HOMES
(X) - OUT/FARM BUILDINGS (X) - POWER/TELCO POLES
(X) - POWER/TELCO LINES
RELIABLE WIND SPEED REPORTS: ? MPH OR ? KNOTS
NUMBER KILLED: 0 NUMBER INJURED: O
FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
(X) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE
REMARKS: CLEAN UP WELL UNDERWAY, STILL SOME ISOLATED POWER OUTAGES ALL STREETS
AND ROADWAYS OPEN, SITUATION AT ELEMENTARY SCHOOL SECURED ALL STUDENTS RETURNED
TO CLASS.CODE ENFORCMENT SURVEYING DAMAGE ON COMMERICAL BUILDING COLLAPSE
AUTH PHONE #: 585 593-5600
AUTH ELDRIDGE, C D DISASTER COORDINATOR
OPER - NYDEGGER,RICHARD W 1436Local storm report, Jun 6, 2:52 PM EDT, 48 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
0250PM MON JUN 06 2005
#2 0000002 000
CBSO WLSR QHQT QTRF APTS WAPT
02522 FILE 28 BROOME COUNTY SHERIFF NY0030000 JUN 06-05
TO NATIONAL WEATHER SERVICE
COPY SEMO DUTY OFFICER
THUNDERSTORM/HIGH WIND REPORT
COUNTY(S) AFFECTED: BROOME
LOCATION (INCLUDING TOWN AND NEAREST ROAD): ALL TOWNS IN BROOME COUNTY HAVE
SUSTAINED SOME BELOW DESCRIBED DAMAGE
DATE AND TIME CONDITION STARTED: APPROX 1245PM
EXTENT OF DAMAGE OR AREAS IN DANGER: MULTIPLE TREES AND WIRES DOWN IN SEVERAL
TOWNSHIPS. APPROX HALF DOZEN BUILDINGS SUSTAINED DAMAGE DUE TO WIND AND FALLING
TREES
CHECK ONE:
HAIL SIZE REPORTED
(X) - NO HAIL REPORTED ( ) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE) ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME) ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT) ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG) ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL) ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT) ( ) - 4.50 (SOFTBALL)
NUMBER KILLED: NONE NUMBER INJURED: NONE
CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO: (X) - TREES
(X) - POWER/TELCO POLES (X) - POWER/TELCO LINES
( ) - COMM. BUILDINGS (X) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS ( ) - CROPS
NUMBER KILLED: NONE NUMBER INJURED: NONE
CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE ( ) - CROPS
(X) - SMALL TREES/SHRUBS (X) - LARGE TREES
(X) - COMM. BUILDINGS (X) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS (X) - POWER/TELCO POLES
(X) - POWER/TELCO LINES
RELIABLE WIND SPEED REPORTS: MPH OR KNOTS
NUMBER KILLED: NONE NUMBER INJURED: NONE
FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
( ) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE
REMARKS: ALL FIRE AND LAW ENFORCMENT AGECIES ARE IN OPERTATION CLOSING SEVERAL
ROADS/ ROADS CLOSURES DUE TO DOWNED TREES AND POWER/TELCO LINES
AUTH PHONE #: 607 778-1208
AUTH MICHAEL F ASWAD BC DIRECTOR OF OES BALLARD 14:50PM
OPER - BADIA,WENDY L 1449Local storm report, Jun 6, 3:18 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
318 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM TSTM WND DMG INDIAN LAKE 43.78N 74.27W
06/06/2005 HAMILTON NY TRAINED SPOTTER
TREES DOWN
0112 PM HAIL GALWAY 43.02N 74.03W
06/06/2005 0.75 INCH SARATOGA NY TRAINED SPOTTER
0130 PM TSTM WND DMG BALLSTON CENTER 42.96N 73.87W
06/06/2005 SARATOGA NY LAW ENFORCEMENT
TREES DOWN.
0152 PM TSTM WND DMG 1 W QUEENSBURY 43.38N 73.63W
06/06/2005 WARREN NY EMERGENCY MNGR
TREES AND POWER LINES DOWN COUNTY-WIDE
0200 PM HAIL SARATOGA SPRINGS 43.07N 73.78W
06/06/2005 0.75 INCH SARATOGA NY TRAINED SPOTTER
AT EXIT 14 OF NORTHWAY I-87
0226 PM TSTM WND DMG JEFFERSON 42.48N 74.61W
06/06/2005 SCHOHARIE NY FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN
0237 PM TSTM WND DMG MINDENVILLE 42.99N 74.72W
06/06/2005 MONTGOMERY NY EMERGENCY MNGR
TREES AND POWER LINES DOWN
0237 PM TSTM WND DMG CANAJOHARIE 42.90N 74.57W
06/06/2005 MONTGOMERY NY EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN
0240 PM TSTM WND DMG MAYFIELD 43.10N 74.27W
06/06/2005 FULTON NY EMERGENCY MNGR
TREES AND POWER LINES DOWN
0244 PM TSTM WND DMG FORT ANN 43.42N 73.49W
06/06/2005 WASHINGTON NY EMERGENCY MNGR
TRES AND POWER LINES DOWN
0244 PM HAIL GREENWICH 43.09N 73.50W
06/06/2005 0.75 INCH WASHINGTON NY LAW ENFORCEMENT
0308 PM TSTM WND DMG DURHAM 42.40N 74.17W
06/06/2005 GREENE NY EMERGENCY MNGR
TREES AND WIRES DOWN
0310 PM HAIL WEST RUPERT 43.24N 73.24W
06/06/2005 1.00 INCH BENNINGTON VT TRAINED SPOTTER
0310 PM TSTM WND DMG GLOVERSVILLE 43.05N 74.35W
06/06/2005 FULTON NY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY WIDE
&&
EDKLocal storm report, Jun 6, 3:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
330 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL DORSET 43.26N 73.10W
06/06/2005 1.00 INCH BENNINGTON VT TRAINED SPOTTER
&&
EDKLocal storm report, Jun 6, 3:33 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG ALBANY 42.66N 73.78W
06/06/2005 ALBANY NY TRAINED SPOTTER
TREES DOWN
0330 PM TSTM WND DMG RENSSELAER 42.64N 73.74W
06/06/2005 RENSSELAER NY FIRE DEPT/RESCUE
TREES DOWN
&&
EDKLocal storm report, Jun 6, 3:39 PM EDT, 1 minute before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP G
0337PM MON JUN 06 2005
#2 0000002 000
GFSO WLSR QHQT QTRF APTS WAPT
01024 FILE 28 FULTON CO SHERIFF NY0170000 JUN 06-05
TO NATIONAL WEATHER SERVICE
COPY SEMO DUTY OFFICER
THUNDERSTORM/HIGH WIND REPORT
COUNTY(S) AFFECTED:FULTON
LOCATION (INCLUDING TOWN AND NEAREST ROAD):ENTIRE COUNTY - AFFECTING TOWNS IN
WESTERN CENTRAL AND EASTERN TOWNSHIPS AND JOHNSTOWN AND GLOVERSVILLE CITIES
DATE AND TIME CONDITION STARTED: 06/06/05 BEGAN 1515
EXTENT OF DAMAGE OR AREAS IN DANGER: NUMEROUS TREES DOWN WITH WIRES BURNING
POWER OUTAGES TRAFFIC CONTROL LIGHTS OUT HIGH WINDS
CHECK ONE:
HAIL SIZE REPORTED
( ) - NO HAIL REPORTED ( ) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE) ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME) ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT) ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG) ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL) ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT) ( ) - 4.50 (SOFTBALL)
NUMBER KILLED: NUMBER INJURED:
CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO: (X) - TREES
(X) - POWER/TELCO POLES (X) - POWER/TELCO LINES
( ) - COMM. BUILDINGS (X) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS ( ) - CROPS
NUMBER KILLED: NUMBER INJURED:
CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE ( ) - CROPS
(X) - SMALL TREES/SHRUBS (X) - LARGE TREES
() - COMM. BUILDINGS (X) - PRIVATE HOMES
() - OUT/FARM BUILDINGS (X) - POWER/TELCO POLES
( ) - POWER/TELCO LINES
RELIABLE WIND SPEED REPORTS: 60+ MPH OR KNOTS
NUMBER KILLED: NUMBER INJURED:
FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
( ) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE
AUTH AND SENT LT GARTH W HILLIER 518-736-2107 15:36
OPER - DONALDSON,GEORGE B 1537The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 12:32 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 59 min |
| Jun 6, 12:58 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 62 min |
| Jun 6, 1:14 PM EDT | Tornado Warning | ALY | Saratoga | 46 min |
| Jun 6, 1:34 PM EDT | Severe Thunderstorm Warning | ALY | Warren | 56 min |
| Jun 6, 1:46 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 59 min |
| Jun 6, 1:56 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 49 min |
| Jun 6, 2:02 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 28 min |
| Jun 6, 2:06 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Schoharie | 54 min |
| Jun 6, 2:34 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 56 min |
| Jun 6, 2:37 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene | 53 min |
| Jun 6, 2:40 PM EDT | Severe Thunderstorm Warning | ALY | Warren | 65 min |
| Jun 6, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 60 min |
| Jun 6, 2:49 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 56 min |
| Jun 6, 2:50 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 55 min |
| Jun 6, 2:54 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 66 min |
| Jun 6, 3:01 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 32 min |
| Jun 6, 3:02 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 58 min |
| Jun 6, 3:19 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 56 min |
| Jun 6, 3:25 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene | 35 min |
| Jun 6, 3:46 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 59 min |
| Jun 6, 3:59 PM EDT | Severe Thunderstorm Warning | ALY | Warren | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.